# SDR REXA2015071500716

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 22,544 hours, 20,062 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CALL INDICATOR LIGHT INOPERATIVE ON EXIT SIGN, OVERWING.  RELAMPED EMER CALL INDICATOR LIGHT ON EXIT SIGN AS REQUIRED, PN OFF ON 6839.
